0 lives impacted in the last 24 hrs Learn More
It started happening when they put me on adderal for Attention deficit disorder/hyperactivity what causesbitplease help me figure this out.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment1 Comments
Thank you for writing!
We can't diagnose anything for you but we can certainly help to guide you in the right direction.
According to Medical News Today, the most common side effects of Adderall are:
increased blood pressure
loss of appetite
Do you have any of these side effects? Diarrhea can certainly cause dehydration. If your blood pressure is high (another side effect) then veins can be larger.
Keep yourself hydrated and don't wait to be thirsty. Drink at least one 8 oz glass or water every hour even if you don't feel thirsty.
I would also advise you to report your enlarged veins to your doctor.
Best,August 6, 2019 - 9:42am